# SDR AALA20141121012

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,441 hours, 10,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Part serial: PK0129
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE GIRT BAR HAS BROKEN LOOSE & IS LAYING IN THE CAVITY.  R & R LT OVERWING SLIDE IAW AMM 25-65-01-424-060-001.
